# SDR QXEA200501121

- Difficulty date: July 17, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 15,468 hours, 22,480 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7003360941
- Part serial: 98044007
- Condition: Inoperative
- Location: Ahrs
- Part time: 16,188 hours, 23,435 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2276, HSI HEADING MISMATCH MESSAGE DISPLAYED.  C/W CHECKLIST, NO HELP.  REMOVED AND REPLACED NR 2 AHRS COMPUTER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
